# SDR USAA2009070191655

- Difficulty date: June 29, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 53,784 hours, 36,320 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545773
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C4 - MAJOR REPAIR - CRACK FOUND IN FUSELAGE SKIN WITH DUAL SCAN EDDY CURRENT AT BS 798 BELOW S10L.  REPAIRED FUSELAGE SKIN AT BS 798 BELOW S10L IAW SRM 53-00-01 REPAIR 2.
